Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 23, NWS St. Louis, MO

April 7, 2015Monroe County, Saint Clair County, Illinois; Saint Louis County, City of Saint Louis, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 7, 2015, 10:03 AM CDT for Monroe County, Saint Clair County, Illinois; Saint Louis County, City of Saint Louis, Missouri. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2015, 10:03 AM CDT (15:03 UTC)
Expired
Apr 7, 2015, 10:45 AM CDT
In force
42 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Monroe County, IL, Saint Clair County, IL, City of Saint Louis, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 50 km from the middle of the area, began a volume at 15:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 10:35 AM CDTTSTM WND DMGCaseyville, ILPOWER LINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 8:34 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 3.1 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 134 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
134 J/kg
Mixed-layer CIN
-199 J/kg
Mixed-layer LCL
443 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

215 
WUUS53 KLSX 071503
SVRLSX
ILC133-163-MOC189-510-071545-
/O.NEW.KLSX.SV.W.0023.150407T1503Z-150407T1545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1003 AM CDT TUE APR 7 2015

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL MONROE COUNTY IN SOUTHWEST ILLINOIS...
  NORTHWESTERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
  SOUTH CENTRAL ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
  ST. LOUIS CITY IN EAST CENTRAL MISSOURI...

* UNTIL 1045 AM CDT

* AT 1001 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  SHREWSBURY...AND MOVING EAST AT 40 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  COLUMBIA...DUPO...CAHOKIA...EAST ST. LOUIS...CENTREVILLE...
  WASHINGTON PARK...MILLSTADT...CASEYVILLE...FAIRVIEW HEIGHTS...
  BELLEVILLE...SWANSEA...O'FALLON...SHILOH...FREEBURG...SCOTT AFB...
  EAST CARONDELET...BROOKLYN...FAIRMONT CITY AND SAUGET.

THIS WARNING INCLUDES SCOTT JOPLIN HISTORIC SITE.

THIS WARNING ALSO INCLUDES...
INTERSTATE 64 IN ILLINOIS FROM EXIT 9 TO EXIT 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3840 8989 3844 9034 3846 9034 3846 9042
      3867 9030 3867 9018 3866 9018 3865 8981
TIME...MOT...LOC 1503Z 276DEG 34KT 3857 9026

HAIL...1.25IN
WIND...<50MPH

$$

GLASS
3 follow-up statements
721 
WWUS53 KLSX 071517
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1017 AM CDT TUE APR 7 2015

ILC133-163-MOC189-510-071545-
/O.CON.KLSX.SV.W.0023.000000T0000Z-150407T1545Z/
MONROE IL-ST. CLAIR IL-ST. LOUIS MO-ST. LOUIS CITY MO-
1017 AM CDT TUE APR 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ST. LOUIS
CITY...SOUTH CENTRAL ST. LOUIS...NORTHWESTERN ST. CLAIR AND NORTH
CENTRAL MONROE COUNTIES UNTIL 1045 AM CDT...

AT 1015 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EAST
CARONDELET...AND MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
COLUMBIA...DUPO...CAHOKIA...EAST ST. LOUIS...WASHINGTON PARK...
CENTREVILLE...MILLSTADT...CASEYVILLE...FAIRVIEW HEIGHTS...
BELLEVILLE...SWANSEA...SHILOH...O'FALLON...SCOTT AFB...FREEBURG...
BROOKLYN...FAIRMONT CITY...SMITHTON AND SAUGET.

THIS WARNING INCLUDES SCOTT JOPLIN HISTORIC SITE.

THIS WARNING ALSO INCLUDES...
INTERSTATE 64 IN ILLINOIS FROM EXIT 9 TO EXIT 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3840 8989 3844 9034 3846 9034 3846 9042
      3867 9030 3867 9018 3866 9018 3865 8981
TIME...MOT...LOC 1517Z 278DEG 23KT 3857 9024

HAIL...1.00IN
WIND...<50MPH

$$

GLASS
855 
WWUS53 KLSX 071534
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1034 AM CDT TUE APR 7 2015

MOC510-071544-
/O.CAN.KLSX.SV.W.0023.000000T0000Z-150407T1545Z/
ST. LOUIS CITY MO-
1034 AM CDT TUE APR 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR ST. LOUIS CITY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3840 8989 3844 9034 3846 9034 3853 9031
      3852 9026 3857 9023 3860 9019 3863 9018
      3866 9018 3865 8981
TIME...MOT...LOC 1534Z 278DEG 23KT 3856 9015

$$

ILC133-163-MOC189-071545-
/O.CON.KLSX.SV.W.0023.000000T0000Z-150407T1545Z/
MONROE IL-ST. CLAIR IL-ST. LOUIS MO-
1034 AM CDT TUE APR 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ST. LOUIS...NORTHWESTERN ST. CLAIR AND NORTH CENTRAL MONROE COUNTIES
UNTIL 1045 AM CDT...

AT 1032 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CAHOKIA...AND
MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
CENTREVILLE...WASHINGTON PARK...MILLSTADT...BELLEVILLE...SWANSEA...
FAIRVIEW HEIGHTS...CASEYVILLE...SHILOH...O'FALLON...SCOTT AFB...
FREEBURG...FAIRMONT CITY AND SMITHTON.

THIS WARNING ALSO INCLUDES...
INTERSTATE 64 IN ILLINOIS FROM EXIT 9 TO EXIT 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3840 8989 3844 9034 3846 9034 3853 9031
      3852 9026 3857 9023 3860 9019 3863 9018
      3866 9018 3865 8981
TIME...MOT...LOC 1534Z 278DEG 23KT 3856 9015

HAIL...1.00IN
WIND...<50MPH

$$

GLASS
344 
WWUS53 KLSX 071546
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1046 AM CDT TUE APR 7 2015

ILC133-163-MOC189-071556-
/O.EXP.KLSX.SV.W.0023.000000T0000Z-150407T1545Z/
MONROE IL-ST. CLAIR IL-ST. LOUIS MO-
1046 AM CDT TUE APR 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ST. LOUIS...
NORTHWESTERN ST. CLAIR AND NORTH CENTRAL MONROE COUNTIES HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3840 8989 3844 9034 3846 9034 3853 9031
      3852 9026 3857 9023 3860 9019 3863 9018
      3866 9018 3865 8981
TIME...MOT...LOC 1534Z 278DEG 23KT 3856 9015

$$

GLASS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 6:49 AM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Apr 7, 6:49 AM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
649 AM CDT Tue Apr 7 2015

.SHORT TERM:  (Through Tonight)
Issued at 343 AM CDT Tue Apr 7 2015

Starting to sound like a broken record, but once again, focus will
be precip chances thru the period.

Expect precip over the ern portions of the CWA to continue moving
out of the area early this morning. Some isod SHRA, and perhaps TS,
will be possible. However, main focus is expected to be the ongoing
TSRA over wrn MO. Numerous mdl solns suggest this cluster of TSRA
will lift enewd into the area this morning and build sewd late this
morning, perhaps into the afternoon, as the LLJ veers. However, some
question remains how far E and S these storms will propagate before
dissipating as the LLJ weakens. As these storms dissipate, expect a
lull this afternoon into the evening before the next round arrives.
Some question remains as to where/when TSRA will initiate, but best
chances shud be along the sfc boundary across the nrn portions of
the CWA, tho any outflow boundaries may also help initiate storms.
Have kept PoPs for tonight in the change range due to questions in
boundary locations.

Given the amount of elevated CAPE and deep shear available, a severe
threat will exist with hail and winds as a primary threat.

Little change in temps for today and tonight with continued trends
twd warm guidance.

Tilly

.LONG TERM:  (Wednesday through Monday)
Issued at 414 AM CDT Tue Apr 7 2015

Not many changes from the prev forecast. Still a number of
questions exist with upcoming system. A severe threat still exists
on Wed during the late afternoon and overnight period. The greater
threat still exists on Thurs as the cdfnt pushes thru the region.
Mdl solns have changed slightly from yesterday. Mdls have sped up
timing of fropa slightly, with bulk of precip expected to be E of
the CWA by 06z Fri. Mdls now have upper trof remaining neutral as
it approaches the region. Still, enuf CAPE and deep shear will
exist to pose a severe threat. Please see the latest SPC day 2 and
day 3 outlooks for the latest info as local thinking agrees with
SPC.

Mdl solns differ regarding timing of the next system Sat into Sun.
Have low PoPs early to account for the GFS soln and trended twd
higher PoPs where/when mdls are in better agreement.

Otherwise, have continued warm trend thru Thurs despite the ample
cloud cover expected. Cooler, but seasonal avg, temps are expected
this weekend as a large sfc ridge settles into the area.

Tilly

&&

.AVIATION:  (For the 12z TAFs through 12z Wednesday Morning)
Issued at 632 AM CDT Tue Apr 7 2015

Busy fcst prd over the next 24 hrs. Warm front currently lifting
north thru cntrl MO and sthrn IL with a significant TSTM rolling
east along the bndry. This storm has a history of producing 1-2
inch hail and should arrive in the wrn STL metro area around 13Z.
CIGs have been sporadic with VFR and LIFR conditions from west to
east across the STL metro area. Model guidance indicates plenty of
IFR/MVFR conditions thru the fcst prd but lack of verification
compared to current obs makes the CIG fcst low confidence. Think
the general trend will be for CIGs to slowly rise today as the
warm front lifts north only to build back down tonight. Pattern is
conducive for scttrd convection just about anytime...but think the
best chances will be tied to the warm front and should be confined
to area along and north of I70.

Specifics for KSTL:

Sporadic CIGs this mrng are expected to rise as a warm front
lifts north...though the CIG fcst is low confidence due to poor
model performance compared to currently obs. A significant TSTM is
riding east along the bndry and should be near the terminal around
14Z. This storm has a history of producing 1-2 inch hail. The
overall pattern is such that SHRA/TSTMs are possible just about
anywhere at anytime but think the best chances this prd should be
tied to the warm front. With that bndry lifting north this
mrng...chances should decrease after this mrngs activity.

2%

&&

.PRELIMINARY POINT TEMPS/POPS:
Saint Louis     80  64  81  68 /  60  40  50  70
Quincy          74  60  77  62 /  60  40  60  80
Columbia        79  62  80  64 /  60  40  60  70
Jefferson City  80  63  81  65 /  50  40  60  70
Salem           77  62  79  66 /  50  40  30  70
Farmington      78  62  81  65 /  40  30  30  60

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 7, 4:13 AM CDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
413 AM CDT TUE APR 7 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-081200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
413 AM CDT TUE APR 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS MORNING ACROSS PORTIONS OF CENTRAL
AND EASTERN MISSOURI AS WELL AS NORTH CENTRAL AND SOUTHWEST
ILLINOIS. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE AREA TONIGHT.
A FEW OF THE STORMS MAY BECOME STRONG TO SEVERE..WITH LARGE HAIL
BEING THE PRIMARY SEVERE WEATHER THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE LIKELY OVER MUCH OF THE AREA FROM WEDNESDAY
AFTERNOON...THURSDAY...AND INTO THURSDAY NIGHT. SOME OF THE THUNDERSTORMS
MAY BE SEVERE WEDNESDAY NIGHT...AND AGAIN ON THURSDAY AND INTO
THURSDAY NIGHT.

THE CHANCE FOR THUNDERSTORMS RETURNS SUNDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY HAIL THAT THEY OBSERVE
THROUGH TONIGHT.

TILLY

In the hours before

Local storm report, Apr 7, 9:46 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
946 AM CDT TUE APR 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 AM     HAIL             DES PERES               38.60N  90.45W
04/07/2015  M0.50 INCH       ST. LOUIS          MO   TRAINED SPOTTER

&&

DYE
Local storm report, Apr 7, 9:47 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
947 AM CDT TUE APR 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 AM     HAIL             CHESTERFIELD            38.65N  90.58W
04/07/2015  E1.00 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            HAIL SIZE RANGED FROM DIME-SIZE TO QUARTER-SIZE IN
            CHESTERFIELD.

&&

FUCHS
Local storm report, Apr 7, 9:48 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
948 AM CDT TUE APR 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 AM     HAIL             DES PERES               38.60N  90.45W
04/07/2015  E1.00 INCH       ST. LOUIS          MO   TRAINED SPOTTER

&&

TRUETT
Local storm report, Apr 7, 9:59 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
959 AM CDT TUE APR 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     HAIL             FRONTENAC               38.63N  90.42W
04/07/2015  E0.75 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            HAIL INCREASING IN SIZE AT LINDBERGH BLVD AND I-64...
            VIA AMATEUR RADIO.

&&

FUCHS
Local storm report, Apr 7, 10:01 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1001 AM CDT TUE APR 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 AM     HAIL             ST. LOUIS               38.64N  90.24W
04/07/2015  E0.25 INCH       ST. LOUIS CITY     MO   TRAINED SPOTTER

&&

TRUETT
Local storm report, Apr 7, 10:02 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1002 AM CDT TUE APR 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     HAIL             4 E ST. CLAIR           38.35N  90.91W
04/07/2015  E2.00 INCH       FRANKLIN           MO   TRAINED SPOTTER

            DAMAGE TO CAR HOOD.

&&

FUCHS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 10:43 AM CDTAreal Flood AdvisoryLSXMadison, Monroe, Saint Clair4 hr
Apr 7, 10:53 AM CDTFlash Flood WarningLSXMonroe4 hr
Apr 7, 12:47 PM CDTFlash Flood WarningLSXRandolph6 hr
Apr 7, 4:59 AM CDTSevere Thunderstorm WarningLSXBoone46 min
Apr 7, 5:34 AM CDTSevere Thunderstorm WarningLSXAudrain, Callaway56 min
Apr 7, 6:23 AM CDTSevere Thunderstorm WarningLSXCallaway, Montgomery67 min
Apr 7, 7:06 AM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Warren54 min
Apr 7, 7:56 AM CDTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Saint Louis, Warren49 min
Apr 7, 8:42 AM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis48 min
Apr 7, 9:18 AM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson42 min
Apr 7, 9:26 AM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis49 min
Apr 7, 9:42 AM CDTFlash Flood WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis, Warren8 hr
Apr 7, 9:58 AM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson47 min
Apr 7, 12:42 PM CDTRiver Flood WarningLSXSaint Charles35 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.